The affected area on my calf peeled, however it seems as though my ankle foot and cellulitis area is numb and has a deep pain like a bruise to the bone. This is very bad at night when I put my leg up and can not sleep because of this pain. Once I am up and go to work and remain in the vertical position it doesn't have such a sharp pain but rather just a sore muscle feeling. I went back to the antibiotic prescribing doctor at urgent care ,they said don't repeat the antibiotic and as long as I don't have a fever probably ok. I took antibiotics for 7 days starting August 2 it is now August 26. At night I feel like going to the emergency room but during the day it's not as bad so I don't. I do not have insurance and just trying to think it's going to be ok but I want to know if there are any common problems after antibiotics that may require further medical treatment?
Did the drs. give you Cipro, Avelox, or Levaquin as the antibiotic? If so, that is what you are feeling... not from the cellulitis. It is an adverse reaction to these meds. which the Dr. does not obviously want to get into... these drugs are dangerous meds. Please check to see what you took before going any further... especially to be sure to not take it again if you do feel better and recover. If not these meds, check to see what you were on and if it crossed over to make you think it was the cell. but it was actually the drug you were on... this happened to me. I thought what I had was worsening in a way I had never heard of and it was actually an adverse reaction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2013 • 1 answer
Posted 18 Sep 2013 • 1 answer
I have cellulitis on my leg. I've been taking antibiotics orally... It's healing but dry and flakey?
Posted 31 May 2014 • 1 answer
Posted 8 Jul 2014 • 2 answers
Posted 22 Aug 2015 • 1 answer